# SDR NWAA092889995

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 87,187 hours, 79,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY FLOOD LIGHT FOR THE AFT EVACUATION SLIDE WAS NOT FUNCTIONAL.  MAINTENANCE FOUND THE SLIDE FLOODLIGHT CONNECTION WAS COMPROMISED AND CLEANED IT.  SUBSEQUENT FUNCTIONAL CHECK WAS GOOD.
